# SDR FDEA201305070930

- Difficulty date: May 7, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 53,374 hours, 34,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AFT OF STA 460 FRAME ABOVE STR 19L.  REPAIRED IAW EA F-5330-152487.
